| Model Number |
030813 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when stapling the appendix during laparoscopic appendectomy, the device stapled but did not cut.Another device was used to cut the tissue between the staple lines.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of a representative device.Visual inspection of the instrument body displayed no abnormalities.The visual inspection of the cartridge noted the presence of a full complement of staples.Inspection under the microscope displayed no damage to the knife blade.Functionally, the instrument and single use loading unit (sulu) were applied to test media with acceptable results; the knife cut completely and cleanly and the staple line was properly formed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.